| Model Number |
ESBF3214C103E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient with a 70 mm aneurysm who had received a stent graft esbf3214c103e endur iis bif was found to have a type 1a endoleak due to disease progression, as identified by ct.The cause of the event was attributed to the patient's anatomy.The plan is to place an extension cuff with endoanchors to address the endoleak at an unknown future date.The patient was reported to be alive with no injury.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.